RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ahner, John

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:85
Abstract pages:561
Full texts:259
References:112

http://www.mathnet.ru/eng/person19739
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/23675

Publications in Math-Net.Ru
1999
1. J. F. Ahner, V. V. Dyakin, V. Ya. Raevskii, R. Ritter, “On series solutions of the magnetostatic integral equation”, Zh. Vychisl. Mat. Mat. Fiz., 39:4 (1999),  630–637  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:4 (1999), 601–608
1996
2. J. Ahner, V. V. Dyakin, V. Ya. Raevskii, S. Ritter, “Spectral properties of operators of the theory of harmonic potential”, Mat. Zametki, 59:1 (1996),  3–11  mathnet  mathscinet  zmath; Math. Notes, 59:1 (1996), 3–9  isi
3. Dzh. Aner, V. V. Dyakin, V. Ya. Raevskiĭ, “The eigenvectors of a magnetostatic operator in the case of a spheroid”, Zh. Vychisl. Mat. Mat. Fiz., 36:5 (1996),  108–113  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:5 (1996), 643–647  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020